# SDR SWAA2022051996598

- Difficulty date: April 21, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH OF FRONT SPAR LT HORIZONTAL STAB 2022-211342 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 11-APR-23;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 11-APR-23;[03] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVIDUAL SIGN OFF BELOW. RII
